# SDR UPS99230341

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER FUSELAGE EXTERIOR SKIN IS BULGED AT STR 4 RT TO STR 5 RT BS 480.  REMOVED AND REPLACED SKIN FROM BS 440 TO BS 520 FROM STR 10 LT TO 4 RT AND INSTALLED SKIN REPAIR FROM BS 440 TO BS 540 AND FROM STR 4 RT TO STR 5 RT AS PER AVITAS REPAIR ORDER 99AVHM049RO-1, PREVIOUSLY ACCOMPLISHED WITH N/R 985901 AND 985502.
